MathSciNet Relay Station
MathSciNet bibliographic data
MR2057719 46L05 (03E35 03E65)
Akemann, Charles; Weaver, Nik Consistency of a counterexample to Naimark's problem. Proc. Natl. Acad. Sci. USA 101 (2004), no. 20, 7522–7525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement